# SDR USAA2013071500019

- Difficulty date: July 12, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 1,987 hours, 871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN CABIN AND COCKPIT AFTER ENGINE SHUTDOWN.    ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING, NO FAULTS NOTED.   NO SUBSEQUENT EVENTS. NO FAULTS NOTED.
